# SDR USAA980054

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 48,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK BS 727A PLUS 8 STRINGER 18L FUSELAGE SKIN.  STOPPED DRILLED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
